# SDR UIEA2012050300178

- Difficulty date: May 3, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 41,208 hours, 6,155 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Transmitter
- Part number: S251W4403
- Part serial: 0063
- Condition: Out Of Position
- Location: Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB TRIM UNSCHEDULE MESSAGE.  ADJUSTED CENTER STAB POSITION TRANSMITTER AND R & AMP; R LEFT POSITION STAB POSITION TRANSMITTER.
